Low, Low, LOW

on

I’ve been feeling a little off lately. So I decided to go to the doctor and get some stuff checked out.

Turns out I am low on B12 and I have a tad bit too much serotonin in my system.

About 3 years ago I began taking Lexapro. It helped with a lot of the PTSD symptoms I have been having. About a year and a half ago I had to up the dose of Lexapro. In doing so it relieved a lot of my PTSD. But in upping my Lexapro it came at a cost.

I have Serotonin Syndrome. I have too much serotonin in my body. It can happen if you take an SSRIs, which Lexapro is an SSRI (selective serotonin reuptake inhibitor).

So I get the lovely joy of adjusting my PTSD medicine again.

I am lowering the dosage of Lexapro to reduce the level of serotonin in my body. Because having too much serotonin can be lethal.

I wasn’t really shocked I was low in B12 as I have a sister who is low too. So I have to make my way back to the doctors again and figure out how to get more B12. You can take pills or get injections. B12 is not produced in your body so you have to get it eating things.

Another day in my life, sigh!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s